I have developed a red bumpy rash on my upper body. It started on my upper back and neck and has now spread to my torso,chest and upper arms as well. none below my waist. I had it for about a week and then went to the Dr. thinking it was an allergic reaction to a new prescrription i had started 2 weeks before. My endocronologist who prescribed the med said it was unlikely a reaction to the meds. My PCP said the same thing since it was not all over my entire body but she only looked quickly at the bumps on my back. I was prescribed a cortizone cream but it doesnt seem to be working that well and it is spreading to other places. I still think it is a reaction to the new med. a friend had a similar situation and went to his dr. and was told right away it was a reaction to his meds interacting. and was told to take benedryl and drink whole milk which cleared his up in 2 days. I take an allergy pill every day, claritin d and am still spreading. should i go back to Dr. or wait it out?? its been at least 2 weeks now since I noticed the rash. I started the new med about 3 weeks ago.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.